# SDR DXTA20240110743

- Difficulty date: December 28, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0334
- Aircraft time: 2,166 hours, 1,454 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: S31771
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG: WHEN RETRACTING THE GEAR, WE GOT THE "GEAR DISAGREE N" CAUTION MESSAGE. RAN THE QRH. GEAR CAME DOWN WITH 3 GREEN. WE DID NIT HAVE TO BLOW THE LANDING GEAR. CORRECTIVE ACTION: REPLACED NLG UP LOCK SWITCH. OPS CHECK GOOD. IAW CE-680A M/M CHAP 32-32-25,
